Advertisement

Applied Mathematics and Mechanics

, Volume 33, Issue 12, pp 1595–1612 | Cite as

Existence theory for Rosseland equation and its homogenized equation

  • Qiao-fu Zhang (张乔夫)Email author
  • Jun-zhi Cui (崔俊芝)
Article

Abstract

The global boundness and existence are presented for the kind of the Rosseland equation with a general growth condition. A linearized map in a closed convex set is defined. The image set is precompact, and thus a fixed point exists. A multi-scale expansion method is used to obtain the homogenized equation. This equation satisfies a similar growth condition.

Key words

nonlinear elliptic equation fixed point mixed boundary condition growth condition maximal regularity homogenized equation 

Chinese Library Classification

O175.29 

2010 Mathematics Subject Classification

35J66 35B27 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Zhang, Q. F. and Cui, J. Z. Multi-scale analysis method for combined conduction-radiation heat transfer of periodic composites. Advances in Heterogeneous Material Mechanics, DEStech Publications, Lancaster, 461–464 (2011)Google Scholar
  2. [2]
    Modest, M. F. Radiative Heat Transfer, 2nd ed., McGraw-Hill, San Diego, 450–453 (2003)Google Scholar
  3. [3]
    Laitinen, M. T. Asymptotic analysis of conductive-radiative heat transfer. Asymptotic Analysis, 29(3), 323–342 (2002)MathSciNetzbMATHGoogle Scholar
  4. [4]
    Griepentrog, J. A. and Recke, L. Linear elliptic boundary value problems with non-smooth data: normal solvability on Sobolev-Campanato spaces. Mathematische Nachrichten, 225(1), 39–74 (2001)MathSciNetzbMATHCrossRefGoogle Scholar
  5. [5]
    Griepentrog, J. A. and Recke, L. Local existence, uniqueness and smooth dependence for nonsmooth quasilinear parabolic problems. Journal of Evolution Equations, 10(2), 341–375 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  6. [6]
    Gröger, K. A W 1,p-estimate for solutions to mixed boundary value problems for second order ellptic differential equations. Mathematische Annalen, 283(4), 679–687 (1989)MathSciNetzbMATHCrossRefGoogle Scholar
  7. [7]
    Wu, Z. Q., Yin, J. X., and Wang, C. P. Elliptic and Parabolic Equations, World Scientific Press, Singapore, 105–111 (2006)zbMATHCrossRefGoogle Scholar
  8. [8]
    Gilbarg, D. and Trudinger, N. S. Elliptic Partial Differential Equations of Second Order, Springer, Berlin, 171–280 (2001)zbMATHGoogle Scholar
  9. [9]
    Cioranescu, D. and Donato, P. An Introduction to Homogenization, Oxford University Press, Oxford, 33–140 (1999)zbMATHGoogle Scholar
  10. [10]
    Fusco, N. and Moscariello, G. On the homogenization of quasilinear divergence structure operators. Annali di Matematica Pura ed Applicata, 146(1), 1–13 (1986)MathSciNetCrossRefGoogle Scholar
  11. [11]
    Avellaneda, M. and Lin, F. H. Compactness method in the theory of homogenization. Communications on Pure and Applied Mathematics, 40(6), 803–847 (1987)MathSciNetzbMATHCrossRefGoogle Scholar
  12. [12]
    He, W. M. and Cui, J. Z. Error estimate of the homogenization solution for elliptic problems with small periodic coefficients on L (Ω). Science China Mathematics, 53(5), 1231–1252 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  13. [13]
    He, W. M. and Cui, J. Z. A finite element method for elliptic problems with rapidly oscillating coefficients. BIT Numerical Mathematics, 47, 77–102 (2007)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Shanghai University and Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  • Qiao-fu Zhang (张乔夫)
    • 1
    Email author
  • Jun-zhi Cui (崔俊芝)
    • 1
  1. 1.State Key Laboratory of Scientific and Engineering Computing, Institute of Computational Mathematics and Scientific/Engineering Computing, Academy of Mathematics and Systems ScienceChinese Academy of SciencesBeijingP. R. China

Personalised recommendations